Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The quantum mechanical spherical pendulum


Authors: R. Cushman and J. J. Duistermaat
Journal: Bull. Amer. Math. Soc. 19 (1988), 475-479
MSC (1985): Primary 58G25, 81C05
DOI: https://doi.org/10.1090/S0273-0979-1988-15705-9
MathSciNet review: 956603
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnol'd, Modes and quasimodes, J. Funct. Anal. Appl. 6 (1972), 94-101. MR 297274
  • 2. A. M. Charbonnel, Comportement semi-classique du spectre conjoint d'opérateurs pseudo differentiels qui commutent, Seminar Equations aux Derivees Partielles, Univ. de Nautes, Dept. de Math., 1987.
  • 3. A. M. Charbonnel, preprint, Asymptotic Analysis (to appear).
  • 4. R. Cushman, Geometry of the energy momentum mapping of the spherical pendulum, Centrum voor Wiskunde en Informatica Newsletter 1 (1983), 4-18. MR 728269
  • 5. J. J. Duistermaat, Oscillatory integrals, Lagrange immersions and unfolding of singularities, Comm. Pure Appl. Math. 27 (1974), 207-281. MR 405513
  • 6. J. J. Duistermaat, On global action-angle variables, Comm. Pure Appl. Math. 33 (1980), 687-706. MR 596430

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G25, 81C05

Retrieve articles in all journals with MSC (1985): 58G25, 81C05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15705-9

American Mathematical Society